# SDR ASAA2020122533775

- Difficulty date: December 25, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 33,694 hours, 9,819 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC NR 78273000, NR 1 ENGINE HAS LONG TIME FAULT, NR 75-10591 TBV POSITION SIGNAL IS OUT OF RANGE.  GROUNDED-YES.  CONFIRMED FAULT ACTIVE ON FLIGHT LEGS 2 AND 5.  PERFORMED B737-800 FIM 75-21 TASK 802. FOUND PINS C, V, AND (LOWERCASE) Q ON DP0909 INTERMITTENT SHORT TO GROUND (CONNECTOR SHELL).  DISCONNECTED DP0903, CONFIRMED FAULT IN HARNESS J9, HPTACC CHECKS GOOD.  REMOVED AND REPLACED J9 HARNESS, REF B737-800 AMM 73-21-06.  PERFORMED FADEC SYSTEM TEST, REF AMM 73-21-00-700-802-F00.  OPERATION CHECKS GOOD.  REPAIR CONFIRMATION SUCCESSFUL, REF FIM 75-23 TASK 802.  ETOPS GROUND VERIFICATION SUCCESSFUL.
